Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 231746, 8 pages
http://dx.doi.org/10.5402/2011/231746
Research Article

On the Transcendental Entire Solutions of a Certain Differential Equation and Fixed Points

Department of Mathematics, China University of Petroleum, Dongying 257061, China

Received 12 May 2011; Accepted 21 June 2011

Academic Editor: J.-F. Colombeau

Copyright ยฉ 2011 Tiantian Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  2. W. K. Hayman, Meromorphic Functions, Oxford Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  3. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH
  4. C. L. Lei, M. L. Fang, D. G. Yang, and X. Q. Wang, โ€œA note on unicity of meromorphic functions,โ€ Acta Mathematica Scientia. Series A, vol. 28, no. 5, pp. 802โ€“807, 2008. View at Google Scholar ยท View at Zentralblatt MATH
  5. L.-Z. Yang and J.-L. Zhang, โ€œNon-existence of meromorphic solutions of a Fermat type functional equation,โ€ Aequationes Mathematicae, vol. 76, no. 1-2, pp. 140โ€“150, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  6. J. L. Zhang and L. Z. Yang, โ€œA power of an entire function sharing one value with its derivative,โ€ Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2153โ€“2160, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  7. J. L. Zhang and L. Z. Yang, โ€œA power of a meromorphic function sharing a small function with its derivative,โ€ Annales Academiรฆ Scientiarium Fennicรฆ, vol. 34, no. 1, pp. 249โ€“260, 2009. View at Google Scholar ยท View at Zentralblatt MATH
  8. J. Clunie, โ€œOn integral and meromorphic functions,โ€ Journal of the London Mathematical Society. Second Series, vol. 37, pp. 17โ€“27, 1962. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  9. W. Doeringer, โ€œExceptional values of differential polynomials,โ€ Pacific Journal of Mathematics, vol. 98, no. 1, pp. 55โ€“62, 1982. View at Google Scholar ยท View at Zentralblatt MATH
  10. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15, Walter de Gruyter & Co., Berlin, Germany, 1993.